The Michigan Mathematical Journal

Lattice Zariski k-ples of plane sextic curves and Z-splitting curves for double plane sextics

Ichiro Shimada

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 59, Issue 3 (2010), 621-665.

Dates
First available in Project Euclid: 1 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1291213959

Digital Object Identifier
doi:10.1307/mmj/1291213959

Mathematical Reviews number (MathSciNet)
MR2745755

Zentralblatt MATH identifier
1230.14041

Subjects
Primary: 14H50: Plane and space curves 14J28: $K3$ surfaces and Enriques surfaces
Secondary: 14E20: Coverings [See also 14H30]

Citation

Shimada, Ichiro. Lattice Zariski k-ples of plane sextic curves and Z-splitting curves for double plane sextics. Michigan Math. J. 59 (2010), no. 3, 621--665. doi:10.1307/mmj/1291213959. https://projecteuclid.org/euclid.mmj/1291213959


Export citation